兰州大学机构库 >数学与统计学院
The (G '/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics
Wang, ML(王明亮); Li, XZ; Zhang, JL; Wang, ML (reprint author), Henan Univ Sci & Technol, Sch Sci, Luoyang 471003, Peoples R China.
收录类别SCIE ; PubMed ; MEDLINE ; ESI
ESI注释2017-07-19;Highly Cited Papers
2008-01-21
发表期刊PHYSICS LETTERS A
卷号372期号:4页码:417-423
出版者ELSEVIER
出版地AMSTERDAM
摘要The (G'/G)-expansion method is firstly proposed, where G = G(xi) satisfies a second order linear ordinary differential equation (LODE for short), by which the travelling wave solutions involving parameters of the KdV equation, the mKdV equation, the variant Boussinesq equations and the Hirota-Satsuma equations are obtained. When the parameters are taken as special values the solitary waves are also derived from the travelling waves. The travelling wave solutions are expressed by the hyperbolic functions, the trigonometric functions and the rational functions. The proposed method is direct, concise, elementary and effective, and can be used for many other nonlinear evolution equations. (C) 2007 Published by Elsevier B.V.
关键词(G '/G)-expansion method homogeneous balance travelling wave solutions solitary wave solutions KdV equation mKdV equation variant Boussinesq equations Hirota-Satsuma equations
作者部门[Wang, Mingliang;
Li, Xiangzheng;
Zhang, Jinliang] Henan Univ Sci & Technol, Sch Sci, Luoyang 471003, Peoples R China;
[Wang, Mingliang] Lanzhou Univ, Dept Math, Lanzhou 730000, Peoples R China
学科领域Physics
DOI10.1016/j.physleta.2007.07.051
ISSN0375-9601
文章类型Article
语种英语
WOS记录号WOS:000252835200012
PM记录号19046298
第一机构
Citation statistics
文献类型期刊论文
条目标识符http://ir.lzu.edu.cn/handle/262010/117992
Collection数学与统计学院
通讯作者Wang, ML (reprint author), Henan Univ Sci & Technol, Sch Sci, Luoyang 471003, Peoples R China.
Recommended Citation:
GB/T 7714
Wang, ML,Li, XZ,Zhang, JL,et al. The (G '/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics[J]. PHYSICS LETTERS A,2008,372(4):417-423.
APA Wang, ML,Li, XZ,Zhang, JL,&Wang, ML .(2008).The (G '/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics.PHYSICS LETTERS A,372(4),417-423.
MLA Wang, ML,et al."The (G '/G)-expansion method and travelling wave solutions of nonlinear evolution equations in mathematical physics".PHYSICS LETTERS A 372.4(2008):417-423.
Service
Recommend this item
Sava as my favorate item
Show this item's statistics
Export Endnote File
Altmetrics Score
谷歌学术
谷歌学术Similar articles in Google Scholar
[Wang, ML]'s Articles
[Li, XZ]'s Articles
[Zhang, JL]'s Articles
百度学术
百度学术Similar articles in Google Scholar
[Wang, ML]'s Articles
[Li, XZ]'s Articles
[Zhang, JL]'s Articles
必应学术
必应学术Similar articles in Google Scholar
[Wang, ML]'s Articles
[Li, XZ]'s Articles
[Zhang, JL]'s Articles
Related Copyright Policies
Null
???item.sidebar.baidu.bookmark-share???
???jsp.display-item.all??? (0)
[???jsp.display-item.idea???]
???jsp.display-item.comment-text2???
Items in IR are protected by copyright, with all rights reserved, unless otherwise indicated.